Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Increased vaginal throbbing leading to habitual masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I'm 33 married with kids. I can't sleep unless I masturbate however it has to be done over and over I feel as if vaginal area is always throbbing. My husband and I have a good sex life. This is making me crazy benzos nor sleeping pills. Please help I need some sleep.
Doctor :   Hi
Doctor :   Dr XXX here
Doctor :   Let me read what you have typed.
Doctor :   Since when are you practicing masturbation?
User :   teen years
Doctor :   Are you not having intercourse with your husband?
User :   No we have a great sex life.
Doctor :   Then why do you need to indulge in masturbation?
Doctor :   As such there is no harm in masturbating but do you have some kind of stress or anxiety?
User :   I'm not sure it feel as if my vaginal area is throbbing and it just won't go away.
User :   It is not because i want to have sex.
Doctor :   This vaginal throbbing could be because of dryness also because of continuous masturbation
Doctor :   Are you doing any kind of physical exercises daily?
User :   yes running.
Doctor :   Do you have any other symptom as of raised sugar, BP or cholesterol?
User :   no however I do have lupus and take parladol 2.5mg
Doctor :   Do you smoke or take alcohol?
User :   no.
Doctor :   Since when are you taking parladol?
Doctor :   You need to get away from this habit of masturbating daily.
User :   It has been 2 weeks.
Doctor :   Try to divert your self to some other activities which youa re fond of.
Doctor :   When you are having a good sex life try to enjoy that as much as possible.
Doctor :   Keep your self motivated for getting away from this
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor